| Model Number |
MMT-723LNAB |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
06/26/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced low blood glucose level.The customer's blood glucose level was 52 mg/dl.The customer treated low blood glucose level by eating food.The customer also reported that there was a crack on the battery chamber of the insulin pump.The customer declined troubleshooting for insulin pump as the insulin pump was damaged and was being replaced.The insulin pump will not be returned for analysis.